Anyone have any ideas as to might be causing these symptoms?

Weird day for me. Here's my timeline:

I woke up feeling completely fine at 5:30 am, even though I went to bed the night before around midnight, with my stomach not feeling the greatest.

After waking up from nap around 2:30 pm I had this mouth full of pennies taste in my mouth, neither brushing nor mouth wash will get rid of it.

Around 3 pm I started getting the chills, even though the temp inside was around 75 degrees. I ended up putting on and wearing my winter coat till the following morning, while I was on the computer.

I took 4 (well I can't type the whole word because it marks it as misspelled and I can't submit this question.. it's B, e, n, e, d, r, y, l), I have a high tolerance for B, e, n, e, d, r, y, l, that's why I didn't take just 1 or 2, allergy pills at 8 pm, to help keep me on my normal bedtime and help me sleep without waking up a bunch of times. I only do this when my allergies are bothering me or it was a weird day (we got up really early after a sleepless night, took a nap in the middle of the day, kinda day). So B, e, n, e, d, r, y, l has worked in the past and I took these to help me sleep, nothing more.

Around 10 pm, I started feeling really hyper and my mind was all over the place, I usually go to bed around 11 am, not tonight.

6 hours later, around 4 am I was still up, wide awake but with my body starting to feel tired.

During most of this weirdness, I felt like I had overdosed or taken something I shouldn't, even though I hadn't. B, e, n, e, d, r, y, l has never effected me this before. Anyways, getting up after sitting at the computer for the 6 hours, I swear I was suddenly addicted to Facebook. What a scary thought. When I went to get up, my legs almost gave out on me. That was probably from sitting so long though.

I tried to go to bed around 3:30 am but nothing was happening besides my body feeling tired, and this tingle feeling in my extremities, mainly my legs.

At around 5 am, my neck started cramping, although that could be from sitting at the computer for so long. Most likely though.

It's not 5:30 am the following morning, it's been around 9 1/2-10 hours since I took that B, e, n, e, d, r, y, l, even though I started getting the chills prior to even thinking about taking the B, e, n, e, d, r, y, l.

I'm hoping when I do eventually go to sleep, still wide awake, that I'll feel back to normal. It's just strange, I'm not sure what's going on with me. A few months back I got this really sweet, caffeinated coffee and it left me feeling majorly hyper and I was all over the place. This kind of feels like that, minus the chills and the tingles in my legs. My hearts not breaking real fast or anything either. I'm just wondering what's wrong with me.

Does anyone have any clue? Now that my brain is finally starting to slow down, I can finally stop and think about what all I've been doing and it's scary. Not that I did anything extreme or anything, it's just taking a nap in the middle of the day, then taking B, e, n, e, d, r, y, l to help me sleep that night....well it's NEVER done this before. I'd swear I was going through withdrawal, from something but what? I haven't taken any other pills besides those 4 B, e, n, e, d, r, y, l in weeks. I haven't eat or drink anything alcohol or new either. I just don't get it. I want this to stop so I can go to sleep. One thing is I'm glad I don't have any plans for today otherwise I would be dead tired.

3 Replies

  • How are u feeling now?

  • Hi,

    I would go and make appointment with your gp, it does sound like to much of the benedril to me. It might have a build up effect. Hope this helps. Take care.

  • Are you drinking enough water? You so dehydrated to me… Are you a big coffee drinker ? If so caffeine can cause these symptoms. Benadryl which helps some people relax can also cause others to feel hyper if it has ephedrine in it... Also go get your electrolytes checked get a blood test and see if your electrolytes are off. Gatorade always seems to help… And I mineral supplement vitamin. Because I have had the symptoms that you talk about but I don't anymore. Because I stopped drinking coffee...which is very dehydrating. Alcohol also dehydrates you. stop drinking all caffeine, and I started taking a mineral supplement.

You may also like...